# SDR IPXA2025110562627

- Difficulty date: October 26, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 28,301 hours, 17,173 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 2210021511
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FAIRING 485AL HAS A CRACK AT AFT I/B SIDE.  PERFORMED WELDING AT CRACKED AREA AT AFT FAIRING 485AL AT AFT I/B SIDE. IAW SRM 54-55-51 AMS 4921 RED. VERIFIED PERFORED WELDING AT CRACKED AREA AT AFT FAIRING 485AL AT AFT I/B SIDE. IAW SRM 54-55-51 AMS 4921.
